# SDR DHL2002807514

- Difficulty date: March 24, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 91,797 hours, 25,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 7075T6071
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF. N/R 0669 FUS. EXT. CRACKED .75 @ STA 1730 - 1740 L17RCORR: REMOVED FASTNERS I/A/W SRM 51-1-21 PG.1 CLEANED ,TREATED & PRIMED AREA I/A/W SRM51-1-8B FABRICATED DOUBLER (7075T6,.O63) + FINGER DOUBLERS (7075T6 , .071) I/A/W SRM 53-2-1 FIG. 7 CLEANED TREATED AND PRIMED THEM I/A/W/SRM 51-1-8B INSTALLED I/A/W SRM53-2-1-F7 + 51-1-21 P1
